# SDR A6WA201040012

- Difficulty date: November 20, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 17,042 hours, 15,746 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD PRESSURE BULKHEAD AT FS 202.75, LBL 23.71, WL 69 IN PARKING BRAKE CABLE AREA.  FWD PRESSURE BULKHEAD AT FS 202.75, LBL 23.71, WL 69, REPAIRED IAW REO 601R-53-11-563.
